# SDR UPS804724

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION (53-224-05.00-01) BS 870 BODY FORGING WL 191 RBL 71 (MARKED).  MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-30-1, AND E.O. B727-5310-7454-A.
